MathSciNet Relay Station
MathSciNet bibliographic data
MR2930338 93B05 (34A08 93C25)
Wang, JinRong; Zhou, Yong Complete controllability of fractional evolution systems. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 11, 4346–4355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement